| Model Number |
436909 |
| Medical Device Problem Code |
Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Noise seen on the rv channel in a fast nst recording transmitted to home monitoring.Noise was not seen on the ra or lv channels.Patient mentioned they may have been welding at the time.Full lead evaluation with postural testing and isometrics was recommended.Lead remains implanted.
Additional Manufacturer Narrative
Combination product: yes
biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.